# SDR 20001229AP014

- Difficulty date: September 27, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Condition: Inoperative
- Location: Lt Wing Mlg
- Part time: 10,038 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW HAD TO PUMP THE LANDING GEAR TO EXTEND.  REPLACED THE LANDING GEAR HYDRAULIC POWER PACK MOTOR.  RETRACTION/EXTENSION CHECK GOOD.  (M)
